Phone: 09 8177658, Fax: 09 8176087, email: titirangipharmacy@gmail.com

PANADOL OSTEO CAPLETS 96

NZ$18.99
Quantity
DownUp
Add To Cart
Enquire
PANADOL OSTEO CAPLETS 96

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Panadol Osteo is a sustained release formulation that can provide long-lasting relief from persistent pain such as that associated with Osteoarthritis. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets.

With only 3 daily doses, each lasting up to 8 hours, Panadol Osteo may provide up to 24-hour relief from pain.

The Paracetamol in Panadol Osteo is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

Active Ingredients:
Paracetamol 665mg

Precautions (check with pharmacist before use if any of the following apply):

  • If you have liver or kidney problems
  • If you are underweight or malnourished
  • If you regularly drink alcohol
  • If you have a severe infection
  • If you are taking warfarin, metoclopramide, medicines to treat epilepsy¬†

Dosage:
Adults and children over 12: 2 caplets every 6 to 8 hours (three times daily) up to a maximum of 6 caplets in 24 hours.   

Warnings:
Swallow tablets whole, do not crush or chew.
Do not take with other products that contain paracetamol.

NZ$18.99
Quantity
DownUp
Add To Cart
Enquire